Please use this identifier to cite or link to this item:
Title: From Galilean-invariant to relativistic wave equations
Author: Elizalde, E. (Emili), 1950-
Lobo Gutiérrez, José Alberto, 1953-
Keywords: Equacions d'ones
Wave equation
Issue Date: 1980
Publisher: The American Physical Society
Abstract: Through an imaginary change of coordinates in the Galilei algebra in 4 space dimensions and making use of an original idea of Dirac and Lvy-Leblond, we are able to obtain the relativistic equations of Dirac and of Bargmann and Wigner starting with the (Galilean-invariant) Schrdinger equation.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1980, vol. 22, núm. 4, p. 884-887
Related resource:
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)
Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
4773.pdf526.65 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.